Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! My sister has terrible menstrual cramps usually on the first day of her period. She tried with paracetamol but it didn’t work. Then she tired with ibuprofen and she felt better. Then our neighbor told her about midol and she started to use it too. But, sometimes her pain is so strong she takes both midol and ibuprofen together and I am not sure if this is right.

Loading...

Hi! Since your sister has such intensive pain I think the best would be to visit her gynecologist as soon as possible. It is always better to be sure that there is not anything else hiding behind this intensive pain. It is better to be on the safer side. Midol is strong on menstrual cramps and Ibuprofen relives pain too, but I am not fond of combination of two painkillers and I think the risk of gastrointestinal problems is very much increased when taken together. There is no reason to endanger your health by taking such combination of drugs.
Reply

Loading...